Calmness of the Optimal Value in Linear Programming

e-Archivo Repository

Show simple item record Gisbert Frances, María Jesús Cánovas, M. J. Parra, J. Toledo, F. J. 2021-07-05T10:31:11Z 2021-07-05T10:31:11Z 2018
dc.identifier.bibliographicCitation Gisbert, M. J., Cánovas, M. J., Parra, J. & Toledo, F. J. (2018). Calmness of the Optimal Value in Linear Programming. SIAM Journal on Optimization, 28(3), pp. 2201–2221
dc.identifier.issn 1052-6234
dc.description.sponsorship This research has been partially supported by grant MTM2014-59179-C2-2-P from MINECO, Spain, and FEDER "Una manera de hacer Europa," European Union.
dc.format.extent 21
dc.language.iso eng
dc.publisher SIAM
dc.rights © 2018, Society for Industrial and Applied Mathematics
dc.subject.other Calmness
dc.subject.other Optimal value
dc.subject.other Linear programming
dc.title Calmness of the Optimal Value in Linear Programming
dc.type article
dc.subject.eciencia Estadística
dc.rights.accessRights openAccess
dc.relation.projectID Gobierno de España. MTM2014-59179-C2-2-P
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 2201
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 2221
dc.identifier.publicationtitle SIAM Journal on Optimization
dc.identifier.publicationvolume 28
dc.identifier.uxxi AR/0000027655
dc.contributor.funder Ministerio de Economía y Competitividad (España)
dc.affiliation.dpto UC3M. Departamento de Estadística
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record